# SDR JGVR20230531004

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 14,118 hours, 9,349 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 2 AREAS OF CORROSION LOCATED ON VERTICAL STAB AFT SPAR RUDDER COVE LOCATED JUST ABOVE RUDDER FAIRING PANEL LH SIDE ON SPAR CLIP, PERFORMED NDT AND SUBMITTED FOR REPAIR DISPOSITION. TREATED AND PRIMED BLENDED AREAS IAW TEXTRON FIELD REPAIR FR-680-0126-11911.
